Journal of Differential Geometry

Flat manifolds with parallel torsion

F. W. Kamber and Ph. Tondeur

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 2, Number 4 (1968), 385-389.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214428654

Digital Object Identifier
doi:10.4310/jdg/1214428654

Mathematical Reviews number (MathSciNet)
MR0254868

Zentralblatt MATH identifier
0188.26903

Subjects
Primary: 57.31

Citation

Kamber, F. W.; Tondeur, Ph. Flat manifolds with parallel torsion. J. Differential Geom. 2 (1968), no. 4, 385--389. doi:10.4310/jdg/1214428654. https://projecteuclid.org/euclid.jdg/1214428654


Export citation